Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

HPV, have recurring genital warts on the penile shaft even after treatment, warts decrease in size bit do not completely vanish. Taken Podofilox, Gardasit shots. Other treatment options

Hello, I was diagnosed with HPV about 5 months ago as I noticed what ended up being genital warts on the shaft of my penis . A doctor prescribed me to the Podofilox solution of which I have used two bottles with no luck. It definitely decreases the size of the warts but doesn t totally remove them. They only come back to normal size and the quantity of warts has grown as well. I have also had two shots of a three shot cycle of Gardasil since diagnosed. Please tell me what my options are at this point? I know freezing/burning the warts off is an option but are there any side effects? Will it leave scarring? Are there any other options? Please help!
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi first use podophylline until genital warts become small then go for electro cautery by radiofrequency ablation which causes minimal scarring.if left alone they multiply and become difficult to treat
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor